Ok I been takeing Adderall (dextroamphetamine and racemic amphetamine) ir past few weeks an now I getting headaches when wears off an wakeing up with a headache?

Expected. Usually this side effect dissipates. Be sure to eat well, stay hydrated and avoid caffeine and chocolate, as these can magnify the side effects if adderall (dextroamphetamine and racemic amphetamine).

Related Questions

Female, BMI 17.47 lost around 13 lbs in a few months on adderall (dextroamphetamine and racemic amphetamine). Some days eats well, but others very little. Today ate very little and she had headaches and tremors. Could it be from malnourishment?

Weight loss/tremors. Adderal is a stimulant used in a variety of medical conditions. One of the side effects is suppression of appetite and weight loss. Other side effects can include tremors and headaches. These may be caused by too much medication or low blood sugar levels. It is important to be monitored closely by the prescribing physician for side effects when starting a new drug. Read more...
Possible. Yes symptoms could be from malnutrion, low blood sugar etc. However it is important to r/o other causes, have thyroid level checked and see doctor for workup for other causes and consider evaulation for eating disorder. Read more...